Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

The critical points of functions and the calculus of variations in the large


Author: Marston Morse
Journal: Bull. Amer. Math. Soc. 35 (1929), 38-54
DOI: https://doi.org/10.1090/S0002-9904-1929-04690-1
This work is cited by: Bull. Amer. Math. Soc., Volume 35, Number 2 (1929), 248--258
MathSciNet review: 1561686
Full-text PDF Free Access


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1929-04690-1